# SDR QXEA200701339

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,729 hours, 15,891 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Fuel Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

BIL FLIGHT NR 2412: AT APPROXIMATELY 10,000 FEET, FUELING LIGHT CAME ON.  RAN CHECKLIST.  MAINTENANCE, UPON ARRIVAL OF AIRCRAFT, FOUND THE FUELING DOOR OPEN.  INSPECTED DOOR AND FUELING DOOR HOUSING AND FOUND NO DAMAGE TO AIRCRAFT.  LATCHED DOOR AND FUELING LIGHT WENT OUT.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
